Anxiety, crying uncontrollably, dizziness, light headed. Everything I eat makes me sick. I realized i would have an adjustment period but for how long? I was on effexor for years with very little results. These side effects came when my doctor took me off the effexor and added the other 5mg of prozac. Can anybody help me with this. I plan to call my doctor in the morning.
You say 5 then 10 then 15. How was it working on 5? Was it helping you at all. Why did your doctor keep you on effexor for years if it wasn't helping you?
Yes, call your doctor, and ask her why you are feeling so badly, see if she is at all aware of the side effects of not tapering down the effexor after being on it for so long. She could perhaps give you some xanax or klonopin to help with your side effects. Good luck.
Oh my goodness. I was so very ill on Prozac. Worst drug I ever took. Felt like you do now, and worse. Awful, awful side effects. Had to stop as thought I would die!!! What suits one person does not suit another, I know, so you may be OK on Prozac.
I did fine on Effexor, so it just goes to show that we all react differently to anti depressants.
Hope your doctor can help. Let us know what happens.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Nov 2018 • 6 answers
Medication - After being on Prozac 40mg for three weeks is it normal to still have crying spells and
Updated 24 Mar 2015 • 3 answers
Updated 10 Apr 2017 • 1 answer
Updated 22 Jan 2017 • 5 answers
Updated 26 Oct 2018 • 3 answers